# SDR 2001UALA01415

- Difficulty date: July 18, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 3,770 hours, 1,280 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTING LOSS OF GREEN HYDRAULIC SYSTEM. FOUND LEFT LANDING GEAR DOOR UPLOCK HYDRAULIC LINE B-NUT LOOSE. TIGHTENED NUT AND SERVICED SYSTEM.  PRESSURIZED AND NO LEAKS FOUND.
